# SDR AALA202110204634

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,486 hours, 32,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D31517617
- Part serial: A7142
- Condition: Interference
- Location: Zone 800 - Doors
- Part time: 70,582 hours, 29,844 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R ARMING LEVER POPS OUT IN FLIGHT. **SUPPLEMENTAL REPORT FOR AALA202110194634: MAINTENANCE DETERMINED THE ESCAPE SLIDE WAS PREVENTING THE ARMING LEVER FROM BEING FULLY SEATED IN THE ARMED POSITION. REPLACED ESCAPE SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-44. AMM 52-13-22-820-001-A AND AMM 25-23-46-400-002-A** (CLOSED)
